RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 2(410), Pages 201–202 (Mi umn9520)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion

M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0073
Russian Foundation for Basic Research 11-01-00949-а
12-01-31449-мол_а
13-08-01096-а


DOI: https://doi.org/10.4213/rm9520

Full text: PDF file (412 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:2, 389–391

Bibliographic databases:

Document Type: Article
MSC: Primary 62F03, 62L15; Secondary 60J65
Presented: A. V. Bulinski
Accepted: 06.03.2013

Citation: M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Uspekhi Mat. Nauk, 68:2(410) (2013), 201–202; Russian Math. Surveys, 68:2 (2013), 389–391

Citation in format AMSBIB
\Bibitem{ZhiMurShi13}
\by M.~V.~Zhitlukhin, A.~A.~Muravlev, A.~N.~Shiryaev
\paper The optimal decision rule in the~Kiefer--Weiss problem for a~Brownian motion
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 2(410)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn9520}
\crossref{https://doi.org/10.4213/rm9520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113967}
\zmath{https://zbmath.org/?q=an:06196299}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..389Z}
\elib{http://elibrary.ru/item.asp?id=20423494}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 2
\pages 389--391
\crossref{https://doi.org/10.1070/RM2013v068n02ABEH004834}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320927900007}
\elib{http://elibrary.ru/item.asp?id=20443468}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880262406}


Linking options:
  • http://mi.mathnet.ru/eng/umn9520
  • https://doi.org/10.4213/rm9520
  • http://mi.mathnet.ru/eng/umn/v68/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:433
    Full text:50
    References:30
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018